Vol. 39, No. 2, 1971

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Primitive subalgebras of exceptional Lie algebras

Martin Aaron Golubitsky and Bruce Lee Rothschild

Vol. 39 (1971), No. 2, 371–393
Abstract

The object of this paper is to classify (up to inner automorphism) the primitive, maximal rank, reductive subalgebras of the (complex) exceptional Lie algebras. By primitive we mean that the subalgebras correspond to (possibly disconnected) maximal Lie subgroups.

Mathematical Subject Classification 2000
Primary: 22E60
Secondary: 17B20
Milestones
Received: 12 April 1971
Published: 1 November 1971
Authors
Martin Aaron Golubitsky
Bruce Lee Rothschild